# SDR AALA20120904003

- Difficulty date: August 31, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 55,062 hours, 7,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 10605
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY M33407 FAILED.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY M33407.  OPS CHECK NORMAL.
